Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had a abortion. Given injection and primolute n tablet. Still not got periods. Pregnancy?

Myself sheela, I did aboration on 5 Jan 13 but missed next period i.e.5 Feb. 13 not . I went to the doc. on 23feb. 13. He had given me injection & primolute n tablet . Today is 4 March 13 Still i dont have period. Is there chances of pregnancy. what should i do? If i keep pregnancy then child is okay or is any defect. pls. explain
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Hi Ms. Sheela,
After an abortion, restoration of the normal menstrual cycle may take some time. If completion of the abortion process has been confirmed through a physical exam and a sonogram, you may be having a temporary hormonal imbalance which should respond to kickback with hormonal supplements. If that is not the case, continuation of the pregnancy may be suspected, which may not be a happy event in view of the teratogenic effects that may occur after using the abortion pills. Hope this helps.
Answered: Fri, 9 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor